MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 2800TFX23MM
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient with a 23mm 2800tfx aortic valve implanted in pulmonary position for eight (8) years, underwent valve-in-valve procedure due to severe pulmonary stenosis and moderate regurgitation.It was reported patient had minimal symptoms due to digeorge developmental delay, moderate to severe rv dilation indication.Tpvr was successfully performed with a 23mm 9600tfx transcatheter valve.
 
Additional Manufacturer Narrative
The device was not returned to edwards for evaluation as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all events.Trends are monitored on a the investigation is still in progress; therefore, a conclusion has yet to be established.
 
Additional Manufacturer Narrative
Added information to h6.Based on the information available, the device was intentionally used outside the way it was designed and intended.The performance, safety, efficacy, longevity, and durability of bioprosthetic valves have not been determined when the product is used outside the scope of its intended use and/or its studied population.Regurgitation is a common manifestation of bioprosthetic valve and valved conduit dysfunction.Common causes of regurgitation during device implantation include: device distortion occurring before or during implant; device interaction with patient anatomy or other devices; leaflet damage occurring before or during implant, and incorrectly sized valve seated.The above factors may occur during the procedure due to patient anatomical factors and/or other procedural difficulties even if the device is used within specification and within acceptable medical practice.Although it is uncommon, the procedural factors listed above may be the result of use of the device not in accordance with the ifu either inadvertently or intentionally.It is possible that distortion of the valve frame or damage to the leaflets incurred during the manufacturing process may result in regurgitation if undetected during device preparation.Visually apparent valve or leaflet anomalies are typically detected prior to implantation, resulting in device exchange.Complaints reported with regurgitation as the primary complaint code are not typically attributed to manufacturing-related nonconformances.A device history record (dhr) review [was performed, and no relevant non-conformances were identified.Or unable to be performed as no s/n was provided].There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely root cause is patient, including patient age at time of implant, and digeorge syndrome.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
irvine, CA 92614
9492506615
MDR Report Key22983317
Report Number2015691-2025-07317
Device Sequence Number9549340
Product Code DYE
UDI-Device Identifier00690103194098
UDI-Public(01)00690103194098(17)210601
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Model Number2800TFX23MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age16 YR
Patient SexMale